Denominal Verbs in Nuuchahnulth

  1. Lookup NU author(s)
  2. Dr John Stonham
Author(s)Stonham, J
Publication type Article
JournalInternational Journal of American Linguistics
Year2007
Volume74
Issue4
Pages511-528
ISSN (print)0020-7071
ISSN (electronic)1545-7001
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherUniversity of Chicago Press
Actions    Link to this publication
Altmetrics

Altmetrics provided by Altmetric

Share